# SDR UPS01835287

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, DOOR SLIDE NEEDS TO BE RESECURED.  REINSTALLED SLIDE.
